Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the minimality of tame models in the isols

Author: Joseph Barback
Journal: Proc. Amer. Math. Soc. 119 (1993), 935-939
MSC: Primary 03D50; Secondary 11U09
MathSciNet review: 1155592
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Based on the work of Hirschfeld, it is known that there is a close connection between models for the $ \Pi _2^0$ fragment of arithmetic and homomorphic images of the semiring of recursive functions. This fragment of arithmetic includes most of the familiar results of classical number theory. There is a realization of this fragment in the isols in systems called tame models. In this paper a new proof is given to the following result of Ellentuck and McLaughlin on the minimality of tame models: If two tame models share an infinite element, then the models are equal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D50, 11U09

Retrieve articles in all journals with MSC: 03D50, 11U09

Additional Information

PII: S 0002-9939(1993)1155592-0
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia